MathSciNet Relay Station
MathSciNet bibliographic data
MR207224 (34 #7040) 65.68
Lees, Milton A linear three-level difference scheme for quasilinear parabolic equations. Math. Comp. 20 1966 516–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement